Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Buyalo, S; Dranishnikov, A; Schroeder, V (2007). Embedding of hyperbolic groups into products of binary trees. Inventiones Mathematicae, 169(1):153-192.

Full text not available from this repository.

View at publisher

Abstract

We show that every Gromov hyperbolic group Γ admits a quasi-isometric embedding into the product of n+1 binary trees, where n=dim∂∞Γ is the topological dimension of the boundary at infinity of Γ.

Citations

7 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 07 Dec 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2007
Deposited On:07 Dec 2009 14:11
Last Modified:27 Nov 2013 18:46
Publisher:Springer
ISSN:0020-9910
Publisher DOI:10.1007/s00222-007-0045-2

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page